# SDR SWAA2018080724089

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 69,295 hours, 41,079 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: D01896
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAPS DEVICES LOCKED ON CLIMB/ASYMMETRY DETECTED/VISUALLY VERIFIED EXTENDED ABNORMALLY.  R&R FLAP SLAT ELECTRONIC UNIT PER MM.
